Alert archive / Ohio / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 69, NWS Cleveland, OH

June 13, 2008Crawford County, Wyandot County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 13, 2008, 1:15 PM EDT for Crawford County, Wyandot County, Ohio. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2008, 1:15 PM EDT (17:15 UTC)
Expired
Jun 13, 2008, 2:15 PM EDT
In force
60 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Crawford County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 114 km from the middle of the area, began a volume at 17:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 1:40 PM EDTTSTM WND DMG3 Se Bucyrus, OHSEVERAL LARGE LIMBS DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.3 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2008-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 442 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2008-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
442 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
1317 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-65 m²/s²
0-3 km storm-relative helicity
-43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCLE 131715
SVRCLE
OHC033-175-131815-
/O.NEW.KCLE.SV.W.0069.080613T1715Z-080613T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
115 PM EDT FRI JUN 13 2008

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRAWFORD COUNTY IN NORTH CENTRAL OHIO...
  SOUTHEASTERN WYANDOT COUNTY IN NORTHWEST OHIO...

* UNTIL 215 PM EDT

* AT 112 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 13
  MILES SOUTHWEST OF BUCYRUS...OR ABOUT 9 MILES NORTHWEST OF
  MARION...AND MOVING NORTHEAST AT 12 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW
  WASHINGTON AND CHATFIELD

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4099 8305 4098 8272 4070 8295 4070 8328
TIME...MOT...LOC 1715Z 231DEG 11KT 4071 8319

$$
3 follow-up statements
000 
WWUS51 KCLE 131735
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
135 PM EDT FRI JUN 13 2008

OHC033-175-131815-
/O.CON.KCLE.SV.W.0069.000000T0000Z-080613T1815Z/
CRAWFORD OH-WYANDOT OH-
135 PM EDT FRI JUN 13 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR CRAWFORD COUNTY IN NORTH CENTRAL OHIO...AND SOUTHEASTERN WYANDOT
COUNTY IN NORTHWEST OHIO...

AT 128 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED ABOUT 6 MILES WEST OF BUCYRUS...MOVING NORTHEAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CHATFIELD AND NEW WASHINGTON

LAT...LON 4099 8305 4098 8272 4070 8295 4070 8328
TIME...MOT...LOC 1735Z 231DEG 26KT 4081 8303

$$

WILLARD
000 
WWUS51 KCLE 131757
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
157 PM EDT FRI JUN 13 2008

OHC033-175-131815-
/O.CON.KCLE.SV.W.0069.000000T0000Z-080613T1815Z/
CRAWFORD OH-WYANDOT OH-
157 PM EDT FRI JUN 13 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR CRAWFORD COUNTY IN NORTH CENTRAL OHIO...AND SOUTHEASTERN WYANDOT
COUNTY IN NORTHWEST OHIO...

AT 151 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED ABOUT 6 MILES NORTHEAST OF BUCYRUS...MOVING NORTHEAST AT 30 
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW
WASHINGTON

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR NORTHERN OHIO.

LAT...LON 4099 8305 4098 8272 4070 8295 4070 8328
TIME...MOT...LOC 1757Z 231DEG 26KT 4091 8287

$$

WILLARD
000 
WWUS51 KCLE 131815
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
215 PM EDT FRI JUN 13 2008

OHC033-175-131825-
/O.EXP.KCLE.SV.W.0069.000000T0000Z-080613T1815Z/
CRAWFORD OH-WYANDOT OH-
215 PM EDT FRI JUN 13 2008

...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD COUNTY IN NORTH
CENTRAL OHIO...AND SOUTHEASTERN WYANDOT COUNTY IN NORTHWEST OHIO
EXPIRED AT 215 PM EDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR NORTHERN OHIO.

LAT...LON 4099 8305 4098 8272 4070 8295 4070 8328
TIME...MOT...LOC 1757Z 231DEG 26KT 4091 8287

$$

WILLARD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 7:46 AM EDT, 5 hours 29 minutes earlier.

Area forecast discussion, Jun 13, 7:46 AM EDT, 5 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
746 AM EDT FRI JUN 13 2008

.SYNOPSIS...
A LARGE AREA OF HIGH PRESSURE ALONG THE EAST COAST FROM MAINE TO
FLORIDA WILL CONTINUE TO MOVE EAST OVER THE NEXT 48 HOURS. A COLD
FRONT FROM WESTERN LAKE SUPERIOR THROUGH IOWA TO KANSAS WILL MOVE
EAST ACROSS THE AREA EARLY SATURDAY MORNING. A RIDGE WILL BUILD
NORTHEAST INTO THE REGION SUNDAY. LOW PRESSURE WILL MOVE SOUTHEAST
INTO CENTRAL ONTARIO CANADA AND FORCE A COLD FRONT TO MOVE EAST
ACROSS THE REGION SUNDAY NIGHT INTO MONDAY MORNING. HIGH PRESSURE
WILL BUILD EAST MONDAY NIGHT AND TUESDAY INTO THE REGION. THE HIGH
PRESSURE WILL DISSIPATE OVER THE AREA AS YET ANOTHER HIGH PRESSURE
BUILDS SOUTHEAST TOWARD THE AREA ON THURSDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
SOUTH TO SOUTHWEST FLOW WILL CONTINUE TODAY AHEAD OF THE COLD
FRONT PRIMING THE ATMOSPHERE FOR THE POTENTIAL FOR SEVERE WEATHER
ACROSS THE AREA. THETA E AXIS GRADUALLY SLIDES EAST ACROSS THE
REGION LATER THIS AFTERNOON INTO TONIGHT. THE THETA E RIDGE
SIGNIFIES FAIRLY STRONG AXIS OF ABUNDANT MOISTURE. THIS APPEARS TO
BE THE CASE AS GULF MOISTURE WILL BE WIDE OPEN PUMPING COPIOUS
AMOUNTS OF MOISTURE INTO THE FORECAST AREA.

THE COMBINATION OF THE WARM UNSTABLE ATMOSPHERE AND LIKELY
OUTFLOWS FROM EARLIER CONVECTION EXPECTED ACROSS THE AREA WILL
LIKELY CREATE A POTENTIAL FOR SOME STRONG TO SEVERE THUNDERSTORMS
THIS AFTERNOON.

PRECIPITABLE WATER VALUES EXCEED TWO INCHES AT TIMES THIS
AFTERNOON ACROSS THE AREA. AREA OF STORMS WILL LIKELY HAVE A SLOW
EASTWARD PROGRESSION BUT THE INDIVIDUAL CELLS WILL LIKELY TRAIN
OVER AREAS WHERE RAIN WILL HAVE ALREADY FALLEN. THIS COULD CAUSE
SOME PROBLEMS WITH STREAMS AND CREEKS. THREAT FOR SEVERE WEATHER
AND FLOODING WILL HAVE TO BE MONITORED CLOSELY ONCE CONVECTION
DEVELOPS.

STRONG WARM AIR ADVECTION INTO THE AREA WILL CONTINUE TO PUMP
QUITE WARM AIR INTO THE REGION TODAY. DEW POINTS ALREADY IN THE
UPPER 60S AND MAY TOUCH THE 70 DEGREE MARK TODAY. I AM LEANING ON
GOING WITH HIGHS IN THE UPPER 80S TO LOWER 90S ACROSS THE FORECAST
AREA FOR TODAY.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/...
CONVECTION IS EXPECTED TO BE ONGOING AND WILL CONTINUE TO BE
DRIVEN BY LINGERING INSTABILITY AHEAD OF THE COLD FRONT ALONG WITH
FURTHER OUTFLOW BOUNDARIES TONIGHT. SHOWERS AND THUNDERSTORMS WILL
LIKELY KEEP THEIR SEVERE THRESHOLDS GOING INTO THE NIGHT UNTIL THE
COLD FRONT MOVES EAST OF THE AREA AROUND 12Z TO 15Z. FORECAST AREA
SHOULD SEE GRADUAL IMPROVEMENT THROUGH THE DAY SATURDAY AS
ACTIVITY MOVES TO THE EAST.

TEMPERATURES WILL REMAIN WELL INTO THE 60S DURING THE NIGHT
TONIGHT IN THE WARM AIR MASS AHEAD OF THE COLD FRONT.

SATURDAY WILL SEE A RETURN BACK TO COOLER TEMPERATURES AS COLD AIR
ADVECTION TAKES PLACE IN THE WAKE OF THE FRONT.

I DONT ANTICIPATE PERFECTLY CLEAR SKIES SATURDAY NIGHT AS MOISTURE
RACES SOUTHEAST TOWARD THE AREA AHEAD OF THE NEXT FRONTAL
BOUNDARY AND ANY THUNDERSTORMS ASSOCIATED WITH THE FRONT WILL
LIKELY PRODUCE A HIGH CIRRUS CLOUD DECK OVER THE REGION. COLD
FRONT SLIDES EAST INTO THE AREA SUNDAY EVENING. WILL THEREFORE
KEEP MENTION OF SHOWERS AND THUNDERSTORMS SUNDAY AFTERNOON INTO
SUNDAY NIGHT. TEMPERATURES WILL REBOUND SLIGHTLY ON SUNDAY INTO
THE LOWER 80S BUT THEN DROP BACK OFF INTO THE 70S AGAIN BY MONDAY
IN THE WEAK COLD AIR ADVECTION PATTERN.

LINGERING SCATTERED SHOWER ACTIVITY WILL THEN PUSH OFF TO THE
SOUTHEAST MONDAY NIGHT. COOLER TEMPERATURES IN THE 50S EXPECTED
MONDAY NIGHT.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
COLD FRONT SHOULD BE WELL EAST OF THE AREA ON TUESDAY WITH HIGH
PRESSURE STARTING TO BUILD IN FROM THE NORTHERN AND CENTRAL PLAINS.
HOWEVER APPEARS THAT A SURFACE LOW WILL BE LINGERING IN THE SOUTHERN
QUEBEC OR NEW ENGLAND AREA ON TUESDAY WHILE A DEEP UPPER LOW IS
SLOWLY ROTATING SOUTHEAST INTO EASTERN ONTARIO.  THESE SYSTEMS MAY
PROVIDE ENOUGH INSTABILITY AND FORCING FOR SOME SHOWERS MAINLY IN
EASTERN AREAS FOR BOTH TUESDAY AND WEDNESDAY. FOR NOW WILL CONTINUE
WITH CHANCE POPS OVER THE EAST THIRD TUESDAY AND SLIGHT CHANCE OVER
THE SAME AREA ON WEDNESDAY. GFS AND ECMWF ARE BOTH SHOWING THE
DEVELOPMENT OF THIS UPPER LEVEL LOW THOUGH DIFFER ON HOW QUICKLY TO
MOVE IT OUT. THE GFS HOLDS THE UPPER LEVEL LOW BACK OVER THE
EASTERN AND CENTRAL GREAT LAKES AREA LONGER. PREFER ECMWF BEING
SOMEWHAT FASTER PULLING THE LOW AWAY WHICH ALSO AGREES WITH GFS
ENSEMBLES. WITH THIS UPPER LEVELS LOW OVER THE GREAT LAKES REGION
EXPECTING BELOW NORMAL TEMPERATURES DURING THIS PERIOD.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
THERE WERE FEW SHOWERS OVER EXTREME NE OH AND NW PA THIS MORNING
ASSOCIATED WITH WARM FRONT AND HAVE LIFTED NE OF THE AREA. ANOTHER
BAND OF HEAVIER SHOWERS AND THUNDERSTORMS OVER INDIANA AND INTO SE
LOWER MI DEVELOPED IN ACCESS OF DEEPER MOISTURE AND INSTABILITY
THIS MORNING. EXPECT SOME OF THESE THUNDERSTORMS TO MOVE INTO THE
TOL AND FDY AREA THIS MORNING BUT THEN LIKELY DIMINISH AS THEY
MOVE OUT AHEAD OF THE UPPER LEVEL JET AND STRONGER INSTABILITY THAT
WILL DEVELOP NEAR THE COLD FRONT THIS AFTERNOON. SCATTERED
THUNDERSTORMS MAINLY WEST AND CENTRAL THIS AFTERNOON THEN THEY
BECOME NUMEROUS THIS EVENING AND TONIGHT AS THE MOISTURE
INCREASES AND THE FRONT GETS CLOSER. VFR CONDITIONS EXCEPT IN
THUNDERSTORMS.

OUTLOOK...SHOWERS/STORMS WILL CONTINUE TO PUSH EAST AND EXIT THE
AREA SATURDAY MORNING. CUMULUS/STRATOCUMULUS MAY LINGER ON
SATURDAY BUT CEILINGS SHOULD GRADUALLY IMPROVE TO VFR. VFR WEATHER
EXPECTED SUNDAY WITH WEAK HIGH PRESSURE OVER THE AREA. SECONDARY
COLD FRONT EXPECTED TO MOVE THROUGH SUNDAY NIGHT/EARLY MONDAY WITH
MVFR CONDITIONS LIKELY TO DEVELOP IN A FEW SHOWERS AND
THUNDERSTORMS. WEAK HIGH PRESSURE TO BUILD IO ON MONDAY WITH VFR
CONDITIONS EARLY IN THE WEEK.

&&

.MARINE...
HIGH PRESSURE MOVING OFF TO THE EAST TODAY WHILE A COLD FRONT
APPROACHES FROM THE WEST. IT WILL MOVE ACROSS THE LAKE TONIGHT. SW
FLOW WILL BE ON THE INCREASE TODAY BUT WINDS AND WAVES SHOULD STAY
BELOW SMALL CRAFT ADVISORY CRITERIA. WINDS WILL SHIFT TO THE WEST AS
THE COLD FRONT MOVES THROUGH OVERNIGHT. HIGH PRESSURE BUILDS IN
QUICKLY FROM THE SW ON SATURDAY. WITH THE WEAK HIGH BUILDING IN
QUICKLY ON SATURDAY WINDS WILL LIKELY BE WESTERLY EARLY THEN BACK TO
THE SW LATER IN THE DAY. THUNDERSTORMS WILL WILL BECOME WIDESPREAD
ON THE WEST END OF THE LAKE BY LATE AFTERNOON OR EVENING THEN SPREAD
ACROSS THE LAKE. STRONG GUSTY WINDS WITH THESE THUNDERSTORM ARE
POSSIBLE LATE TODAY...TONIGHT AND EARLY SATURDAY. ANOTHER WEAK COLD
FRONT WILL MOVE THROUGH SUNDAY NIGHT WITH ANOTHER ROUND OF SHOWERS
AND THUNDERSTORMS POSSIBLE. AT THIS TIME DOESNT APPEAR THAT WINDS
OR WAVES WILL REACH SMALL CRAFT CRITERIA THROUGH TUESDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...RANDEL
AVIATION...RANDEL
MARINE...RANDEL
Hazardous weather outlook, Jun 13, 5:50 AM EDT, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...RESENT
NATIONAL WEATHER SERVICE CLEVELAND OH
550 AM EDT FRI JUN 13 2008

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-141000-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
550 AM EDT FRI JUN 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

WARM...MOIST...AND UNSTABLE AIR WILL CONTINUE ACROSS THE REGION
TODAY AND TONIGHT. DAY TIME HEATING WILL MAKE THE ATMOSPHERE
BECOME EVEN MORE UNSTABLE AND THERE IS A SLIGHT RISK FOR SEVERE
THUNDERSTORMS THIS AFTERNOON AND TONIGHT.

THE MAIN THREAT WILL BE STRONG STRAIGHT LINE WINDS FROM THE
THUNDERSTORMS. THERE IS THE POSSIBILITY THAT A FEW OF THE
THUNDERSTORMS COULD PRODUCE A TORNADO.

THE THUNDERSTORMS ARE EXPECTED TO TRACK OVER AREAS WHERE PREVIOUS
THUNDERSTORMS ALREADY OCCURRED. THE THUNDERSTORMS HAVE THE
POTENTIAL TO DUMP LOCALLY HEAVY RAIN. SMALL CREEKS AND STREAMS MAY
REACH OR EXCEED BANKFUL...IF THE THUNDERSTORMS REMAIN PERSISTENT
OVER AN AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS THE POSSIBILITY FOR A FEW SEVERE THUNDERSTORMS SUNDAY
NIGHT AS ANOTHER COLD FRONT MOVES EAST ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND TONIGHT.

LOMBARDY

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 9:35 AM EDTSpecial Marine WarningCLE55 min
Jun 13, 11:23 AM EDTSpecial Marine WarningCLE97 min
Jun 13, 11:36 AM EDTSevere Thunderstorm WarningCLEHancock, Seneca, Wyandot39 min
Jun 13, 11:56 AM EDTSevere Thunderstorm WarningCLEWyandot49 min
Jun 13, 12:34 PM EDTSevere Thunderstorm WarningCLECrawford, Seneca41 min
Jun 13, 2:45 PM EDTAreal Flood AdvisoryCLECrawford, Marion, Morrow, Richland3 hr
Jun 13, 3:54 PM EDTSevere Thunderstorm WarningCLEOttawa, Sandusky51 min
Jun 13, 4:21 PM EDTSpecial Marine WarningCLE54 min
Jun 13, 4:47 PM EDTSevere Thunderstorm WarningCLEOttawa43 min
Jun 13, 4:51 PM EDTAreal Flood AdvisoryCLEOttawa3 hr
Jun 13, 5:37 PM EDTAreal Flood AdvisoryCLECrawford, Marion, Morrow, Richland3 hr
Jun 13, 6:21 PM EDTSevere Thunderstorm WarningCLELorain54 min
Jun 13, 6:36 PM EDTSpecial Marine WarningCLE114 min
Jun 13, 6:39 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain, Medina66 min
Jun 13, 7:24 PM EDTSevere Thunderstorm WarningCLEHolmes, Stark, Wayne36 min
Jun 13, 7:54 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Stark, Summit51 min
Jun 13, 7:59 PM EDTAreal Flood AdvisoryCLEOttawa6 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.